A remark on projectively closed purities

Ladislav Bican

Czechoslovak Mathematical Journal (1974)

  • Volume: 24, Issue: 1, page 1-4
  • ISSN: 0011-4642

How to cite


Bican, Ladislav. "A remark on projectively closed purities." Czechoslovak Mathematical Journal 24.1 (1974): 1-4. <http://eudml.org/doc/12762>.

author = {Bican, Ladislav},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {1},
pages = {1-4},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {A remark on projectively closed purities},
url = {http://eudml.org/doc/12762},
volume = {24},
year = {1974},

AU - Bican, Ladislav
TI - A remark on projectively closed purities
JO - Czechoslovak Mathematical Journal
PY - 1974
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 24
IS - 1
SP - 1
EP - 4
LA - eng
UR - http://eudml.org/doc/12762
ER -


  1. A. П. Мишина Л. A. Скорняков, Абелевы группы и модули, Москва, 1969. 
  2. S. Mac Lane, Homology, Berlin-Göttingen-Heidelberg, 1963. (1963) MR0156879
  3. M. С. R. Butler G. Horrocks, 10.1098/rsta.1961.0014, Philos. Trans. Roy. Soc. London A 254 (1961), 155-222. (1961) MR0188267DOI10.1098/rsta.1961.0014

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.